# SDR CALA2025082808221

- Difficulty date: August 27, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 83,403 hours, 30,697 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L GIRT BRACKET LOOSE GIRT BAR RETAINER CLIP ON DOOR 1L ELONGATED, NOT SECURLY LOCKING GIRT BAR ON DOOR. TIGHTENED AS REQUIRED. GIRT BAR LOCKS INTO PLACE.
